Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Infant has white spots on neck, cough, using Al cream, advised minimal use of anti-allergic medicines. Advise?

My 2 month old son has white spots on his neck . His pedia gave him anti- allergy med if it keeps on spreading or becomes itchy but suggested not to give it as much as possible. We put AI cream but nothing is happening. My son sometimes cough and I m worried that his throat might also be affected. I m actually just getting paranoid as the cough is not really bad. It s just like when he chokes and probably happens just once or twice a day.
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pediatrician 's  Response
Dear noanrivera I aggree with Paedtrician it could be allergy. I think baby gets nose blocked

This age the baby has'nt got the capacity to breathe through the mouth so it makes him

choked. I recomend to use normal saline nose drop 0.9% to put 1 drop in each nosestril four times daily.

That will stop him choking. Kindest regards Dr. S.K.Mukherjee
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor